# SDR QXEA9801328

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CORNER OF REAR CARGO DOOR HAS A .75 INCH HOLE WITH PREVIOUS REPAIR THAT DOES NOT CONFORM TO SRM REPAIR'S.  REPAIRED IAW FOKKER SRM 51-31-01.
